| Model Number |
IPN923527 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the balloon did not inflate enough during use.Therefore, it was removed and replaced with another kit of the same product, inserted at the same site to complete the procedure without problem.The user flushed the first sample but did not perform the inflation test before use".The patient health condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint that the "balloon did not inflate enough during use" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.The reported complaint will be monitored for any developing trends.Additionally, according to the event details, the user "did not perform the inflation test before use".As a result, an in-service has been requested to review the instructions for use (ifu) with the customer.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description